I am my Bf did unprotected sex , due to fear of pregnan i take Mala D but my periods delay pls advic soon posb

I and my bf done sex without using condon , due to fear of preganancy i had taken Mala D i had eaten pills without visited doctor , I had eaten white pills but my periods not started i am very depressed by this and i had taken another packet and eaten 10 pills more but still my periods not started , moreovers i think this medcine showing side effect i have some rashes on my hand and I vomit also and my food pile is burning whenver I eat anything , pls help me out I really need a better advice as soon as possible , I am wating for reply
Answers:    Sweetheart, please don't take anymore medicine like that. If you are pregnant, you could be seriously damaging the fetus. If you are not, then those pills are really hurting you more than you know. Being pregnant is a scary ordeal. One of my best friends was pregnant when she was 16, and another one of my friends is pregnant right now and she's 17. Abortion is a horrible thing, so please don't turn to that either. You should stop taking any medicine and go see a doctor. If you are a minor, than you risk your parents finding out if they don't already know, but since I don't know how old you are or your family situation, this is my best advice. Good luck!
the pills are probably blocking the period, stop taking so many!
Maybe you should have thought of all this before you had unprotected sex? Take a pregnency test, then you'll know for sure.
stop talking stuff that wasnt ment for you... take a test and mayeb see a doctor

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...